# SDR SIMA201122206

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 20,204 hours, 17,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING PANEL FWD EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  DURING ROUTINE PS-2 INSPECTION FOUND EMERGENCY LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED NR 6 INVERTER IAW ERJ140 AMM 33-50-11, OPS CHECK GOOD.
